MAUDE Adverse Event Report: SOPHYSA PRESSIO ICP MONITORING KIT, PARENCHYMAL WITH BOLT; ICP MONITORING CATHETER

SOPHYSA PRESSIO ICP MONITORING KIT, PARENCHYMAL WITH BOLT; ICP MONITORING CATHETER
Model Number PSO-PB
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
Installation of pic on 01/05/25.Functional survey.Partial removal on (b)(6) 2025 with observation that the distal end remained in place/section of the opinion.No surgical revision indicated.Transfer to neurosurgery on (b)(6) 2025.(b)(6) 2025 new neurosurgeon opinion: no surgical resection.Successive follow-up scans suggest suspect a subcutaneous position, outside the cranial cavity.The patient is gw=15 with no deficit or argument underlying infection.No indication for surgical removal, which would require a further anaesthesia, removal of the flap and a hazardous search for this piece (under sterile conditions) for no clinical benefit.Should the clinical situation evolve, this position could be re-evaluated.
 
Additional Manufacturer Narrative
Initial: the affected device has been received by our technical teams, and an investigation is planned.
 
Event or Problem Description
Installation of pic on (b)(6) 2025.Functional survey.Partial removal on (b)(6) 2025 with observation that the distal end remained in place/section of the opinion.No surgical revision indicated.Transfer to neurosurgery on (b)(6) 2025.On (b)(6) 2025: new neurosurgeon opinion: no surgical resection.Successive follow-up scans suggest suspect a subcutaneous position, outside the cranial cavity.The patient is gw=15 with no deficit or argument underlying infection.No indication for surgical removal, which would require a further anaesthesia, removal of the flap and a hazardous search for this piece (under sterile conditions) for no clinical benefit.Should the clinical situation evolve, this position could be re-evaluated.
 
Additional Manufacturer Narrative
Initial: the affected device has been received by our technical teams, and an investigation is planned.Final: during functional check, when the incomplete returned catheter is connected to a monitor, an e001 appear.The return catheter is contamined and non compliant.(capsule missing).This case is include in an ongoing capa which concern similar cases, root cause investigation is still ongoing.

Brand Name
PRESSIO ICP MONITORING KIT, PARENCHYMAL WITH BOLT
Common Device Name
ICP MONITORING CATHETER
Manufacturer (Section D)
SOPHYSA
5 rue guy môquet
orsay, 91400
FR  91400
Manufacturer (Section G)
SOPHYSA
rue sophie germain
technopôle temis
besancon, 25000
FR   25000
Manufacturer Contact
julie lopez
5 rue guy môquet
orsay, 91400
FR   91400
MDR Report Key22095007
Report Number3001587388-2025-00046
Device Sequence Number15420476
Product Code GWM
UDI-Device Identifier03760124130768
UDI-Public(01)03760124130768(11)250122(17)291001
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K062584
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Pharmacist
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 07/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPSO-PB
Device Catalogue NumberPSO-PB
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/23/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2025
Supplement Date Received by Manufacturer05/20/2025
Initial Report FDA Received Date05/28/2025
Supplement Report FDA Received Date07/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown